# SDR SWIA200312195

- Difficulty date: July 16, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 10,515 hours, 9,768 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 16124101
- Part serial: PLT0722
- Condition: Malfunctioned
- Location: Nlg
- Part time: 49 hours, 26 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR AXLE ASSY CORRODED.  INSTALLED NEW AXLE ASSEMBLY IAW CRJ MM 32-21-15.
